# SDR SWIA202053986

- Difficulty date: October 22, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FS 333.00 FRAME AND REINFORCING ANGLE FROM STR 25R TO STR 20R TO FACILITATE STRINGER REPLACEMENTS.  C-CHECK RO 11/11/2020.  REMOVED AND INSTALLED EXISTING SPLICE WITH NEW SUPPORT ANGLE SPLICE ON FS 333 FRAME AT STGR 25R, REF MHIRJ REO.  REMOVED AND INSTALLED FRAME SECTION FROM STGR 25R TO 20R, REF CRJ-700 SRM.
